# SDR 2005FA0001468

- Difficulty date: October 2, 2005
- Submitted: October 27, 2005
- Operation: General aviation
- Aircraft: N92DD
- Make and model: Beech 58
- Aircraft serial: TH1167
- Engine: Cont IO520*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 20344
- Part serial: CR546
- Condition: Failed
- Location: Rt Wing Ib
- Part time: 504 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, PILOT EXPERIENCED TOTAL LOSS OF REMAINING FUEL IN RT WING.  DURING FLIGHT WITHOUT WARNING.  SUBSEQUENTLY RT ENGINE EXPERIENCED UNCOMMANDED SHUTDOWN DUE TO FUEL STARVATION.  LARGE QUANTITY OF FUEL LOST IN SHORT TIME.  PILOT LANDED, TROUBLESHOT AC AND FOUND RT IB FUEL CELL LEAKING.  FUEL CELL REMOVED AND INSPECTED.  INSPECTION REVEALED INTERCONNECT PORTION OF FUEL CELL HAD DEBONDED FROM CELL.  RECOMMEND FAA INSPECT SUBJECT CELL AND DETERMINE REASON FOR PREMATURE FAILURE.  DUE TO LOCATION OF FAILURE, REGULAR INSPECT OF FAILURE POINT IS NOT OPTION.
